MathSciNet Relay Station
MathSciNet bibliographic data
MR259080 (41 #3722) 30.25
Baker, George A., Jr. Best error bounds for Padé approximants to convergent series of Stieltjes. J. Mathematical Phys. 10 1969 814–820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement